# SDR KBM2005F00067

- Difficulty date: May 8, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500847
- Part serial: 2064
- Condition: Failed
- Location: Blower
- Part time: 1,001 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7 INCH BLOWER MOTOR, INDUCES CIRCUIT BREAKER FAILURE.  REMOVED AND REPLACED.  (K)
